# SDR ASOA2013073108818

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL AFT FLOOR SUPPORT ANGLE HAS CORROSION AROUND FASTENERS AND 1 FASTENER HAS CORRODED AWAY,   REMOVED AFT ANGLE THAT WAS FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED UP NEW SERVICEABLE PART (AFT FLOOR SUPPORT ANGLE) IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE AFT ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 & DWG SH670-31821.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
